MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/md.0000000000020389

Медицинская библиотека · Medicine · 2020

Clindamycin-induced acute generalized exanthematous pustulosis: A case report.

Aiempanakit Kumpol, Apinantriyo Benjawan

Клинический случайСтатьяПеревод в очереди

Аннотация

RATIONALE: Acute generalized exanthematous pustulosis (AGEP) is a severe pustular cutaneous adverse drug reaction. Sterile, non-follicular pustules overlying the erythematous skin characterize this reaction.

PATIENT CONCERNS: A 30-year-old Asian women presented with sterile, non-follicular lesions with pus-fluid levels on her back 2 days after taking clindamycin. Skin biopsy revealed a spongiotic change in the epidermis with a focal subcorneal pustule and perivascular eosinophil and lymphocyte infiltration.

DIAGNOSIS: Clindamycin-induced AGEP.

INTERVENTIONS: We discontinued clindamycin treatment and prescribed systemic corticosteroids.

OUTCOMES: The pustule stopped spreading within 1 day and the rash improved within 2 days.

LESSONS: AGEP is a pustular cutaneous adverse drug reaction that can appear with pus-fluid levels, clinically mimicking Sneddon-Wilkinson disease. The differentiation between both conditions is a history of drug use, characteristic skin lesions and histopathology.

Для цитирования: Aiempanakit Kumpol, Apinantriyo Benjawan. Clindamycin-induced acute generalized exanthematous pustulosis: A case report.. Medicine. 2020. DOI: 10.1097/md.0000000000020389.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.